Size 4…another long one

AGAIN!  Yes…I am sitting here in a completely cute SIZE 4 skirt.  LOVE IT LOVE IT! 🙂
I’m getting my sexy back and it feels good.  I have been off all antidepressants since August.  I have also starting doing my low carb diet again.  The medicine WILL MAKE YOU GAIN WEIGHT!  Please do not believe what any doctors says about the medicine not having any calories.  It does something to your body where no matter what you do…you will not lose weight but GAIN. I went from 147 to 192 while on that mind altering crap.  I was diagnosed as being bi-polar (with any scans or tests mind you…just because I told the man I shop when I’m sad) so the solution to all my problems was (at first) Depakote and Seroquel.
 Depakote (to bring you up from down periods)  is NOTORIOUS for causing massive weight gain. Not a good thing to give to a diagnosed Bi-Polar with a history of an eating disorder.  Yeah…real smart.  I gained 15 pounds in two weeks.  Needless to say…the weight gain made me not concern myself with my marriage….I just became damn near suicidal because I was literally blowing up like a balloon. I was working out 6 days a week and eating low carb…so Depakote doesn’t have calories??  Nope…it has something else.
Seroquel….oh that lovely pill!  Where the hell do I begin??  I was given the Seroquel to help me sleep and to stave off the manic moods. That is what the PhD explained to me.  Well…I wasnt manic at all on this crap.  I would take it at 7 at night and I would stay in a zombie state until damn near 6 the next evening.  As soon as I snapped out of the fog it was time for me to take the damn pill again. It affected everything because I just couldn’t function at all.  My pee started to smell like sweet koolaid while I was taking that crap.  Once again not good to give to a diagnosed Bi-Polar with a history of eating disorders PLUS two parents with diabetes!
 I read up on it….Seroquel does cause weight gain…zombie state…and it raises your insulin level to the point where you develop diabetes.  So there I was a zombified balloon with diabetes and suicidal tendencies. That’s real cute!  Not a good look at all.  I’m a Moonchild who was starting to look like the Moon.  I was wearing comfortable size 5…by the time I went back to the office sobbing I was squeezing into 16s…again.
The doctor…feeling sorry for the Zombie Balloon with Diabetes sobbing at his desk decided that maybe Depakote and Seroquel was not quite a good choice.  He decided to put Zombie Balloon with Diabetes on Equestro AND Ambien (so ZBwD can sleep at night) told her to stay on the main street, don’t go on the highways (ZBwD wanted to drift into oncoming traffic while on Depakote and Seroquel) until the other cocktail started to take effect.
Ah Jebus!  Really?  Okay…this shit that he put me on was WORSE!  The Ambien did help me fall asleep BUT I was sleep cooking and eating. I am serious.  My daughter would be up at night and WATCH me go into the kitchen and start cooking.  That isnt odd unless it is at like 330 in the morning.  I would also eat what I cooked.  What happens when you are cooking and eating without knowing it?  More weight gain.  I also started rambling around the apartment…cleaning…sitting on the couch…even having nonsense conversations with The Girl.  Equestro??  Side effects…weight gain…head aches…and a LIFE THREATENING RASH. How in the Hell does a rash become life threatening?  I didn’t know at the time and didn’t take it seriously either.  I was still ballooning at an alarming rate (didn’t know about the cooking and eating at night) but…I was feeling a little better.  I woke up one morning a month after being on the Equestro (I believe that was sometime in August) and felt a “wave” go over my body.  I cannot explain it other than a wave…I got dizzy and fell back on my bed.  I felt a rash develop on my upper chest.  It is weirdest feeling in the world.  I could feel the welts just rise up on my skin.  It feels crawley…like bugs on you.  After I got my bearing needless to say I was a little alarmed with this rash.  I took a shower and went to work.  It started to spread…crawl up my neck into my face and my throat started to close.  I went home and took some Benadryl. My Mother called me (she always calls when I need her) woke me up…when I tried to talk to her I discovered that my tongue had swollen and I couldn’t speak. Add to that my throat was almost completely closed so I was having trouble swallowing and breathing.  A Zombie Balloon with Diabetes needs air…really we do. How else can we drift around in our zombie state??
 I was whisked away to the ER by my sister-in-law who said that she didn’t recognize me.  My face, throat, hands, well lets just say body was swollen.  I looked like a monster.  Before she pulled up I was so out of breath and weak I was lying down in the parking lot of the apartment complex.  That is also NOT A GOOD LOOK. Not Diva at all… So…ER…three Epinephrene shots…Ativan…super duper Benedryl…and Steroids…I was sent home.  I had another allergic reaction (worse than the first one) the next day. More shots…more crying. Then I went home.  I got off all the medication because I was convinced I wouldn’t wake up one morning.
Do you think the medicines worked??  After all that I don’t think anything works.  It masks one problem but causes a truckload of others.
Since August I went from why are my clothes getting smaller (my mind was saying…NO…your clothes are the same its your BODY getting bigger!) to now wearing my fabulous Size 4 skirt. I’m gonna low carb and Taebo my tail off for the next couple of months now.  Just needed to see that I could get my sexy back.  I now have clothes to wear!
Outstanding.

Advertisements

3 Comments

  1. Poppa John says:

    Nice to have you back.
    Formerly the Fat Savage
    Now a mellow Poppa John
    Sill cooking and dieting but a lot more exercising and an occasional purpose driven fast – not to lose weight but to control other issues. You obviously cant dwell when you are starving in the desert and sometimes I actually resolve the issue.

  2. Kookie says:

    Tanya…Thanks for the congrats! It is good to feel good in my skin again. The drugs do more harm than good. I don’t think it is worth picking up three worse symptoms to cure the first one. 🙂
    Great to see you Poppa John…sometimes diet and exercise is great to center ourselves. Losing weight is just a great side effect that I don’t mind having with this therapy.

Comments are closed.

%d bloggers like this: